Journal of Mathematics and Statistics

Modification on PPS Sample Scheme with Replacement

Ayed R.A. Alanzi, Naser A. Alodat and Ahmad M. Qazza

DOI : 10.3844/jmssp.2019.65.69

Journal of Mathematics and Statistics

Volume 15, 2019

Pages 65-69

Abstract

In this paper we have developed an alternative estimator for the Probability Proportional to Size (PPS) with replacement sampling scheme when certain characteristics under study are positively correlated with the selection probability. An analogue to the well-known superpopulation model for finite population is also suggested, using which, we compare the proposed estimator with Hansen and Hurwitz estimator. Finally, an empirical investigation of the performance of the propose estimator has also been made.

Copyright

© 2019 Ayed R.A. Alanzi, Naser A. Alodat and Ahmad M. Qazza. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.